Language disorders effect of Abilify

We have 364 consumer reports for Abilify. Language disorders effect occurred in 1%.

Patients statistics on Language disorders side effect for Abilify

Female
Male

Average weight in Lbs
163.14
284.4

Average height in Ft
5′ 6″
5′ 6″

Average age
35
53

Abilify Circle Diagram 3 consumers of 364 reported about Language disorders

  1. Donna S. Graves says:
    4.0 rating

    Abilify for Depression; Psychosis

    I was hired in the clinic on Zyprexa because I got a psychosis and could not eat anything anymore and became aggressive, the drug worked too, I just had vertigo and was very tired and in 2 years from 36 size to 48 rocketed. The appetite increased and my eating habits changed even though I did some exercise, but I was able to work again and that was more important to me than the weight. But there was another depression because I had absolutely no body feeling at all. Since I have changed the medication with my doctor, I tried Abilify, but I have been totally nervous and I have got speech disorders, then I tried zelldox, 80mg in the morning and 80mg in the evening (high dose) the first week I was totally bad, I could not eat anything, but after a week, it got worse and fluoxetine for the depression got 20mg in the morning. I felt great, felt my body again and realized I could enjoy the food again. Only when I took Zelldox in the morning did I get really tired after two hours and had to lie back in bed and sleep first. Now I take 20mg fluoxetine in the morning and 80mg zelldox in the evening, within a year I am from dress size 48 to 40 (also sport), only I notice the protection is not as high as at Zyprexa, at Zyprexa I was feeling-poorer but also more stress-resistant. Now I take feelings more which can be very stressful. Now also do a behavioral therapy, so that I can deal better with everyday situations. (I can only recommend to anyone), the application takes a while and until you find the right therapist, but it’s worth it, because many drugs just kill the symptoms.

  2. Robert T. Melton says:
    4.0 rating

    Abilify for Depression; Psychosis

    I take 10 mg Abilify for 3 days and feel like I’m totally on drugs. Side effects: headache, dizziness, extreme tiredness, nausea, sometimes can not speak properly, my writing is totally scrawny, I feel very weak. Dream hard and much. I feel like I’m on a bad drug trip. Now I have halved the dose (to 5mg) and it works a little better. I will observe this with my doctor and then decide if we will switch back to my old medication (Amisulprid). The only advantage: I have already lost 2.5 pounds.

  3. Amy R. Cates says:
    2.5 rating

    Abilify for Depression

    Abilify was given to me at the age of 19 during inpatient treatment (for depression). Because I did not progress in the single-talk therapy (thoughts always revolved around the one topic) I decided (unfortunately) to try this neuroleptic on the advice of the doctor once. A few hours after taking the first pill, I chatted normally with a nurse when I suddenly realized that I could not speak properly. It was like that my tongue swelled up (which she was not). I could only articulate myself vaguely. At first I thought I was just faking it but when I realized it was not going away, I panicked. I ran to the nurse and tried to convey her with unclear language that I could not speak anymore and I did not know why that was. The sister also noticed that my language was more indistinct than before (she was also the one who had given me the Abilify in the morning) but she only said: It’s all psychologically determined. Because the sister was so sure and I did not know, I called my mother first. (she immediately noticed that something was wrong with my pronunciation) During the conversation my language became more and more indistinct and I realized that I got a real tongue spasm (the tongue had bent up to the palate and was frozen). My mother I was also very worried and said I should go to the sister again and ask if it could be a side effect of the neuroleptic. So I went to the sister again and she read me the leaflet. There was really very bottom down as a very rare side effect, a spasm, which unfortunately I just had to get … Luckily, you now knew what the cause was and the sister could give me an antidote (which luckily also immediately worked) In hindsight, I am very disappointed with the irresponsible behavior of the nurse (she left me completely alone with the onset of spasms) and I learned from this that you do not have to believe everything to sisters or doctors right away, and prefer to overdo even the slightest doubt or uncertainty should. I would not recommend this medicine to anyone, because there is a chance that such a spasm (although very rarely) occurs. The cramping hours were really the worst of my life and I think that you can certainly resort to other drugs that can not have such bad side effects.